# SDR ERA00018

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1944H
- Make and model: Doug DC3C
- Aircraft serial: 34278
- Engine: Pwa R183075
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nr 3 Cylinder
- Part number: 401093
- Condition: Lost Valve
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, E
- Precautionary procedure: A, E

## Discrepancy

LT ENGINE VIBRATION AND LEAKING OIL, SHUTDOWN ENGINE AND MADE UNEVENTFUL LANDING.  REPLACED NR 3 CYLINDER.
